# SDR 8LFA20170524001

- Difficulty date: May 24, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N626LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14814
- Aircraft time: 1,415 hours, 3,726 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 109011205107
- Part serial: M00600572
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 1,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORKED END OF HOUSING HAS A CRACK PROPAGATING FROM ONE SIDE OF THE BUSHING BORE AROUND THE OPPOSITE SIDE OF THE BORE.
